MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH560HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
This notification was opened for review for information received that the remstar auto a-flex device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit.Additionally, the device had displayed error codes e062 (err_stuck_ramp_key), e053 (err_comp_log_sem_timeout), e063 (err_stuck_knob_key), and e066(err_stuck_encoder_b).The device was scrapped.

Brand Name
REMSTAR SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23982205
Report Number2518422-2026-000723
Device Sequence Number4694602
Product Code BZD
UDI-Device Identifier00606959005860
UDI-Public(01)00606959005860
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH560HS
Device Catalogue NumberAH560HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown